# SDR FDEA201608012714

- Difficulty date: August 1, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 89,885 hours, 34,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N82116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EQUIPMENT CENTER DOOR CUTOUT FRAME, LOWER SIDE HAS CORROSION AT STA 460, STR 30.  REMOVED AND REPLACED CHORD P/N 143N8211-6 PER EA F-5310-TO327283 P1. THIS IS A MAJOR REPAIR.
